BibTeX record journals/fuin/WuLQR11

download as .bib file

@article{DBLP:journals/fuin/WuLQR11,
  author       = {Zhengjiang Wu and
                  Tianrui Li and
                  Keyun Qin and
                  Da Ruan},
  title        = {Approximation Operators, Binary Relation and Basis Algebra in L-fuzzy
                  Rough Sets},
  journal      = {Fundam. Informaticae},
  volume       = {111},
  number       = {1},
  pages        = {47--63},
  year         = {2011},
  url          = {https://doi.org/10.3233/FI-2011-553},
  doi          = {10.3233/FI-2011-553},
  timestamp    = {Sat, 30 Sep 2023 10:13:45 +0200},
  biburl       = {https://dblp.org/rec/journals/fuin/WuLQR11.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}